| Model Number |
CLV-190 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the light source power switch cannot be turned on.The issue occurred during an unknown diagnostic event.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 9 years since the subject device was manufactured.Since the subject device was not returned to olympus, the reported event cannot be confirmed neither the condition of the device.Based on the results of the investigation, it is not possible to establish the root cause.Olympus will continue to monitor field performance for this device.